# SDR 99UAL900546

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Engine: Ge CFM56*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED, THE OIL FILTER BYPASS LIGHT ILLUMINATED ON THE NUMBER ONE ENGINE WHEN OIL PRESSURE AND TEMPERATURE ARE INDICATING NORMAL.
